Revista Matemática Iberoamericana


Full-Text PDF (184 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 1, 2006, pp. 339–356
DOI: 10.4171/RMI/459

Published online: 2006-04-30

Point fixe d’une application non contractante

Pierre Gilles Lemarié-Rieusset[1]

(1) Université d'Évry Val d'Essonne, Evry, France

We study a multilinear fixed-point equation in a closed ball of a Banach space where the application is $1$-Lipschitzian: existence, uniqueness, approximations, regularity.

Keywords: Fixed point, iterative approximation, Besov spaces, Navier-Stokes equations

Lemarié-Rieusset Pierre Gilles: Point fixe d’une application non contractante. Rev. Mat. Iberoam. 22 (2006), 339-356. doi: 10.4171/RMI/459